# SDR DL72L981184

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0/B ACTUATOR ATTACH CASTING BROKEN AT LOWER MOUNT BOLT NR 4 SPOILER.  REPLACED CASTING PER M/M 57-42-0.
